# SDR IPXA2020092460590

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0668503
- Condition: Corroded
- Location: Bs 392-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FLOOR PANEL SUPPORT IS CORRODED BETWEEN STA 392-440 AND X= -8.5 TO X= -27.5.  REMOVED, FABRICATED, AND REPLACED FLOOR SUPPORT, IAW DWG WSP0668 AND SRM 51-33-01.  (MINOR)
